# SDR DHL2005765002

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Part number: 50086003
- Part serial: 26068ML
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER CARGO DOOR WAS CLOSED, CREW SMELLED ACRID ODOR IN COCKPIT.  REMOVED AND REPLACED APU GEN CIRCUIT BREAKER IAW 727 MM CHI 24-20-41.  REPAIRED WIRES TO TERMINAL L2 IAW 727 SWIM CHI 20-30-13.
